RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 1  


Carleman estimates of solutions of the Neumann problem for a parabolic equation
E. V. Amosova
3
Effective estimations of the measure of the sets of real numbers in which integer polynomials take small value
N. V. Budarina, V. I. Bernik, F. Götze
21
Some integral representations of hypergeometric function
V. A. Bykovskii, D. A. Frolenkov
38
On covariant form of the momentum balance equation for perfect fluid
A. I. Gudimenko, M. A. Guzev
41
The Lagrange multiplier method in the finite convex programming problem
A. Zhiltsov, R. V. Namm
53
The stationary solutions to the two-dimensional Navier–Stokes equation for large fluxes
A. A. Illarionov, L. V. Illarionova
61
On integer Somos-8 and Somos-9 sequences
M. D. Monina
70
The evolution equations of intensive deformation problems of elastic inhomogeneous medium
V. E. Ragozina, Yu. E. Ivanova
76
Asymptotic normality of the Zagreb index of random $b$-ary recursive trees
Q. Feng, Hu Zhishui
91
Modularity conditions of the lattice of congruences of acts over right or left zero semigroups
A. R. Khaliullina
102
A formula for the gradient of the output signal in positron emission tomography
I. P. Yarovenko
121
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019